MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS121111102
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has laxity and requires a poly insert of a different thickness.Revision surgery is planned to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient has laxity and requires a poly insert of a different thickness.Revision surgery is planned to exchange the poly insert.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key10923688
Report Number3004153240-2020-00229
Device Sequence Number19658108
Product Code JWH
UDI-Device IdentifierM572TPS1211111021
UDI-Public+M572TPS1211111021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161668
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS121111102
Device Catalogue NumberTPS-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR